# SDR UALA2012112606751

- Difficulty date: November 24, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 78,936 hours, 22,894 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SLIDE ARMED LIGHT 2L.  RELAMPED, OPS CHECK GOOD.
